# SDR AALA202208313337

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777
- Aircraft serial: 30258
- Aircraft time: 81,615 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY EMERGENCY FLOOR PROXIMITY LIGHTS BROKEN 3 EACH. REMOVED AND REPLACED 3 EACH FLOOR PROXIMITY EMERGENCY LIGHT AT AFT GALLEY IN ACCORDANCE WITH AMM 33-51-05-906-802.
